Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & EMBASE  
     Home | Subscribe | Feedback  

ADR REPORT
[View FULLTEXT] [Download PDF
 
Year : 2013  |  Volume : 59  |  Issue : 3  |  Page : 218-219  

Lornoxicam-induced hair loss: An unusual case

MS Keny1, RR Ghodge2, SM Bandekar3 
1 Department of Pharmacology, Goa Medical College, India
2 Department of Dermatology, Venereology and Leprology, Goa Medical College, India
3 Department of Orthopaedic Surgery, Goa Medical College, India

Correspondence Address:
M S Keny
Department of Pharmacology, Goa Medical College
India

A patient started on 8 mg lornoxicam twice daily for pain in the hips developed acute-onset scalp hair loss. History and clinical examination revealed no evident abnormalities. Temporal association of the onset of hair loss with the use of lornoxicam, inability to explain hair loss by alternate causes, possibility of hair loss with lornoxicam and resolution on dechallenge placed this reaction as a probable adverse reaction to lornoxicam.


How to cite this article:
Keny M S, Ghodge R R, Bandekar S M. Lornoxicam-induced hair loss: An unusual case.J Postgrad Med 2013;59:218-219


How to cite this URL:
Keny M S, Ghodge R R, Bandekar S M. Lornoxicam-induced hair loss: An unusual case. J Postgrad Med [serial online] 2013 [cited 2020 Aug 11 ];59:218-219
Available from: http://www.jpgmonline.com/article.asp?issn=0022-3859;year=2013;volume=59;issue=3;spage=218;epage=219;aulast=Keny;type=0


 
Tuesday, August 11, 2020
 Site Map | Home | Contact Us | Feedback | Copyright  and disclaimer